# SDR CWQR20111006022

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 2,963 hours
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, TECH NOTICED 2 RIVETS MISSING FROM THE LT DORSAL SKIN AFT OF THE NACA SCOOP.  THE LOWER FASTENER HOLE ALSO APPEARED TO HAVE A CRACK ABOUT AN INCH LONG AND MOVING TOWARDS THE SECOND FASTNER HOLE. UPON DISASSEMBLE WE ALSO FOUND CRACKS IN THE CORNERS OF BRACKET, PN 6512072-17 ON BOTH LT AND RT SIDES.  WE ALSO FOUND THE DORSAL FRESH AIR DUCT HAD PULLED AWAY FROM THE DORSAL FIN AND HAD ALLOWED AIR PRESSURE TO EXPAND THE DORSAL AND CAUSED THIS DAMAGE. AN SCR HAS BEEN SUBMITTED TO MFG UNDER SCR 590694.
